Split equality variational inequality problems for pseudomonotone mappings in Banach spaces

Research output: Contribution to journalArticlepeer-review

Abstract

A new algorithm for approximating solutions of the split equality varia-tional inequality problems (SEVIP) for pseudomonotone mappings in the setting of Banach spaces is introduced. Strong convergence of the sequence generated by the proposed algorithm to a solution of the SEVIP is then derived without assuming the Lipschitz continuity of the underlying mappings and without prior knowledge of operator norms of the bounded linear operators involved. In ad-dition, we provide several applications of our method and provide a numerical example to illustrate the convergence of the proposed algorithm. Our results im-prove, consolidate and complement several results reported in the literature.

Original languageEnglish
Pages (from-to)139-158
Number of pages20
JournalStudia Universitatis Babes-Bolyai Mathematica
Volume66
Issue number1
DOIs
Publication statusPublished - 2021

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Split equality variational inequality problems for pseudomonotone mappings in Banach spaces'. Together they form a unique fingerprint.

Cite this